Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuing Effexor shar

Posted by Dinah on August 9, 2002, at 6:24:28

In reply to Re: Discontinuing Effexor, posted by shar on August 8, 2002, at 22:53:22

Shar,

How long does that fuzzy head, a bit dizzy feeling last?

I wasn't on Effexor that long and tapered down, taking about half a capsule whenever I felt really dizzy. It's been over a week (I think. I've lost my sense of time) since I took my last half capsule and I still am thick headed and dizzy sometimes. I hate to still blame it on the Effexor, but I'm back to my regular Depakote and Klonopin dose and I can't imagine what it might be.

Thanks,
Dinah

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:115662
URL: http://www.dr-bob.org/babble/20020807/msgs/115785.html